MAUDE Adverse Event Report: EXACTECH, INC. LOGIC KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC KNEE SYSTEM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-44-4011
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Scar Tissue (2060); Synovitis (2094)
Date of Event 07/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had an initial left knee total arthroplasty on (b)(6) 2015 and then approximately 7 years, 6 months later on (b)(6) 2022 the patient experienced an arthroscopic procedure.Arthroscopic procedure operative report of (b)(6) 2022- postoperative diagnosis ¿ debris synovitis status post left total knee replacement.Name of operation: 1.Arthroscopy 2.Debridement.3.Removal scar tissue 4.Synovectomy left knee.The patient had significant debris synovitis.There was no loosening of the prosthesis, femur, tibia, or patella.No intraoperative complications.There were no radiographic or other images provided.There was no revision of devices.There is no other information available.
 
Additional Manufacturer Narrative
H10.H6.Investigation results - tibial insert implanted (b)(6) 2015, insert manufactured date 04-aug-2014.The cause of the patient¿s synovitis and subsequent arthroscopic procedure cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition as associated with the interaction between the implanted device and the patient due to patient illness, unique anatomy, or other condition that impacts the performance of the device.As noted in the operative report, there was no loosening of the prosthesis, femur, tibia, or patella, there was no revision of devices.These devices are used for treatment not diagnosis.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b2, d1, d4 (remove all from initial report-suspect device unknown), g2 (initial report), g4 (remove 501k-unknown), h4 (remove from initial report), h6: clinical codes, impact code, component code, types of ivestigation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC KNEE SYSTEM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
michael crader
MDR Report Key18651160
Report Number1038671-2024-00160
Device Sequence Number12828012
Product Code JWH
UDI-Device Identifier10885862173645
UDI-Public10885862173645
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K110547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Catalogue Number02-012-44-4011
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer12/31/2025
Initial Report FDA Received Date02/06/2024
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/04/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age65 YR
Patient SexMale